Idiopathic guttate hypomelanosis

Hi guys

Clearly I wasn't feeling bad enough about myself already. Now I seem to have far more white specks on my skin than I used to (always had a few). Dreading vitiligo but after doc google research it looks more like the above. So my question is - do people think the methotrexate might have exacerbated my hitherto very limited skin issue? Don't want to look awful on top of everything else.

I've always been olive skinned but now I seem to go a lot browner too - apart from the awful white spots!!!

Hoping to hear something vaguely reassuring!

Bon

4 Replies
oldestnewest

pcds.org.uk/clinical-guidan...

Hello, I've glanced through this article, which seems to indicate that it happens naturally in certain skin types. I don't get the impression that Methotrexate would affect it. xx

1 like
Reply

Hi there

I was outside for several hours yesterday. The day was warm but appeared cloudy. It was only when I was getting ready for bed that I noticed I had caught some sun. So I think the mxt has made me sun sensitive and now have skin treatment that looks red in places which were exposed.

Therefore watch out for these type of days and apply sun screen, when ch I did but I didn't realise I will get slightly burnt.

Matilda x

1 like
Reply

Yes me too! Was just saying yesterday that my skin seems to be more tanned than usual this summer- and I too have burnt a bit on a cloudy day. I put it down to the drugs - mtx and hydroxychloroquine. Intend to look it up to see if this is a known side effect.

1 like
Reply

Bon1, remember we talked about this- Dr Google is not our friend!😀

2 likes
Reply

You may also like...